Jump to content
CrazyBoards.org

notloki

Member
  • Content Count

    1,992
  • Joined

  • Last visited

7 Followers

About notloki

  • Rank
    Member

Profile Information

  • Gender
    male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Over the years I have developed some signs that I think indicate I am depressed. They are clear signs that can only be answered by yes or no. Grooming is a common place to look for signs of depression as, for me, grooming is the first thing to go. So one question would be "have I bathed in the last 3 days ?" This does not include standing in front of the sink, "washing around the edges" and other attempts to bath. Bathing must involve, almost always, the shower. Wearing the same clothes for more than 3 days is a sign of depression, for me.
  2. Combination of 2 benzos will do this, even at low doses. Benzos potentiate each other. All benzos have slurring as a side effect. For example. I can take up to 4 mg Klonopin without slurring or 4 mg Ativan. But take 1 mg Klonopin taken daily with 1 mg ativan taken as needed and I slur.
  3. Have you considered disability ? Put your severe depression coupled with the significant med side effects (Social Security considers those) plus a poor work history and you have disability.
  4. I assume this is a Medicare Advantage plan. You are allowed to switch them a few times a year. See what Advantage plans are available in your state/area. Switching is easy. I have not had a problem with PA's and BCBS Advantage automatically renews my current PA's every year if I am still taking the med.
  5. All the psychiatric meds except the benzos and anticonvulsants increase the risk of seizure, so if you go by that logic the only meds a psychiatrist would prescribe are those. Bupropion does have an incidence of seizure the same as most of the SSRI's, .1% Higher doses, like the max, 450 mg, have a incidence of seizure of .3%, still rather low.
  6. I've taken beta blockers and have never heard this. Millions take them. I seriously doubt they weaken the heart. Could you quote a source ?
  7. Are these fasting or nonfasting ? 113 is prediabetic if it is fasting, only.
  8. Medicare pays for my Lovaza fish oil tabs for the indication of high triglycerides. I take 1800 mg of NAC, supplements I buy from Swansons. Nootropics I get from https://nootropicsdepot.com/. You should have your vitamin D level checked before you waste money on supplements. Alpha GPC seems to work, it is a choline supplement. Acetylcholine drops as you age and many meds suppress Acetylcholine levels. Hemp seed oil contains all 3 omegas in balanced amounts.
  9. Good idea. Keep in mind if you take estrogen it will reduce the level of Lamictal by 50 %, it is cited in the PI as a warning. If your BCP contains a week of dummy pills your Lamictal level will double for that week. So you need to titrate based on symptoms and results, not some arbitrary number that works for the general public.
  10. You and everyone else. Until 150 mg every dose change brought a new side effect with insomnia as a constant. Then I hit 150 mg and it all went away. Poof. I still got insomnia for a week or so after changing the dose but otherwise no side effects.
  11. At 300 mg a day and above (the starting dose for seizures is usually 1200 mg/day or 600 mg twice a day) the manufacturer's informations requires a split dose. I found taking 300 mg/day needed to be split into 2 doses to be comfortable and my neurologist had concerns about maintaining steady state. After all Lamictal does not have a half-life that supports once a day dosing.
  12. The more mg's you take the larger a leap in dose you often can take. More than 75 mg change and I was effected.
  13. For a while my neurologist (Chief of Neurology at the hospital) blamed my ADD meds (Adderall, Wellbutrin) for my continued seizures but once he moved me to Keppra they stopped cold so clearly it was not them that were causing the seizures.
×
×
  • Create New...